# SDR ASMF20130523006

- Difficulty date: April 29, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 30,815 hours, 18,901 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, TAKEOFF CONFIGURATION ALARM WAS ACTIVE.  MX PERSONNEL PERFORMED TAKEOFF WARNING SYSTEM TEST IAW AMM 31-51-00-730-803, SHOWING FAILURE CODE 32-62009; THE BRAKES P6-3 AND D-18 WERE REESTABLISHED AND THE FIM 32-61, TASK 801 WAS PERFORMED, NO FAILURE WAS FOUND.  AS PRECAUTIONARY ACTION, THE SWITCH S138 WAS REPLACED IAW AMM 31-51-01-400-801, TESTED CORRECT.
